# SDR SIMA20130526004

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 26,886 hours, 22,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: NAS2833T13PT
- Condition: Defective
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE CABIN DOOR HANDLE HARD TO MOVE TO THE OPEN AND CLOSED POSITION.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE AFT LOWER GUIDE SCREW IAW AMM 53-21-06.  THE OPS CHECK WAS GOOD AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
